# SDR ASAA2016110518570

- Difficulty date: November 5, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 17,621 hours, 5,140 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Switch
- Condition: Stuck
- Location: Wx Rdr Cntrl Pnl
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR TEST SWITCH STICKS IN THE TEST POSITION. GROUNDED - YES. VERIFIED, REMOVED, & REPLACED WXR CONTROL PANEL, REF B737-800 AMM 34-43-91. OPS NORMAL.
